Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 42, NWS Charleston, WV

March 23, 2011Gallia County, Lawrence County, Ohio; Cabell County, Mason County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Mar 23, 2011, 11:42 PM EDT for Gallia County, Lawrence County, Ohio; Cabell County, Mason County, West Virginia. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2011, 11:42 PM EDT (03:42 UTC)
Expired
Mar 24, 2011, 12:15 AM EDT
In force
33 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Gallia County, OH, Lawrence County, OH, Cabell County, WV, Mason County, WV

The radar

The Charleston,WV radar (KRLX), 72 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 11:50 PM EDTHAIL 1Proctorville, OH
Mar 24, 12:11 AM EDTHAIL 0.25Culloden, WVEVENT OCCURRED BETWEEN 1156 PM 03/23/2011 AND 1211 AM 03/24/2011

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-148 m²/s²
0-3 km storm-relative helicity
-83 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WUUS51 KRLX 240342
SVRRLX
OHC053-087-WVC011-053-240415-
/O.NEW.KRLX.SV.W.0042.110324T0342Z-110324T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1142 PM EDT WED MAR 23 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CABELL COUNTY IN WEST VIRGINIA...
  SOUTHWESTERN MASON COUNTY IN WEST VIRGINIA...
  SOUTHERN GALLIA COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITY OF RIO GRANDE...
  LAWRENCE COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITY OF PROCTORVILLE...

* UNTIL 1215 AM EDT

* AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 20
  MILES SOUTHWEST OF RIO GRANDE...OR NEAR LAKE VESUVIUS...AND MOVING
  EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BARBOURSVILLE...ONA...MILTON AND CULLODEN.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
13 AND 31 IN WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3875 8266 3881 8266 3885 8253 3885 8246
      3887 8245 3891 8233 3873 8214 3845 8205
      3837 8205 3838 8206 3830 8227 3870 8271
      3874 8271
TIME...MOT...LOC 0342Z 279DEG 37KT 3867 8260

$$

05
2 follow-up statements
406 
WWUS51 KRLX 240352
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1152 PM EDT WED MAR 23 2011

OHC053-087-WVC011-053-240415-
/O.CON.KRLX.SV.W.0042.000000T0000Z-110324T0415Z/
LAWRENCE OH-GALLIA OH-MASON WV-CABELL WV-
1152 PM EDT WED MAR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT 
FOR GALLIA AND LAWRENCE COUNTIES IN SOUTHEAST OHIO...AND CABELL AND 
SOUTHWESTERN MASON COUNTIES IN WEST VIRGINIA...

AT 1145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM VERNON TO SCOTTOWN TO SALT 
ROCK...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF LAKE 
VESUVIUS TO 8 MILES NORTH OF CHESAPEAKE TO 8 MILES NORTHWEST OF 
HAMLIN...MOVING EAST AT 45 MPH.

NUMEROUS REPORTS OF PEA SIZE HAIL HAVE BEEN RECEIVED ALONG THIS 
LINE...BUT THESE STORMS CAN EASILY PRODUCE QUARTER SIZE HAIL.   

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATHALIA...ONA...GALLIA...WATERLOO...GREEN BOTTOM...CENTERPOINT...
MILTON...CROWN CITY...GAGE...RIO GRANDE...CULLODEN...ADAMSVILLE...
ASHTON AND GALLOPOLIS FERRY

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
13 AND 31 IN WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3875 8266 3881 8266 3885 8253 3885 8246
      3887 8245 3891 8233 3873 8214 3845 8205
      3837 8205 3838 8206 3830 8227 3870 8271
      3874 8271
TIME...MOT...LOC 0347Z 279DEG 37KT 3872 8267 3854 8241
          3833 8220

$$

05
039 
WWUS51 KRLX 240415
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1215 AM EDT THU MAR 24 2011

OHC053-087-WVC011-053-240423-
/O.EXP.KRLX.SV.W.0042.000000T0000Z-110324T0415Z/
LAWRENCE OH-GALLIA OH-MASON WV-CABELL WV-
1215 AM EDT THU MAR 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GALLIA AND LAWRENCE
COUNTIES IN SOUTHEAST OHIO...AND CABELL AND SOUTHWESTERN MASON
COUNTIES IN WEST VIRGINIA WILL EXPIRE AT 1215 AM EDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
13 AND 31 IN WEST VIRGINIA.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE LINE OF 
STORMS WHICH PROMPTED THE WARNING IS MOVING OUT OF THE WARNED AREA. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE.

HOWEVER...ADDITIONAL THUNDERSTORMS THROUGH 2 AM THIS MORNING MAY STILL 
PRODUCE PEA SIZE HAIL.  

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3875 8266 3881 8266 3885 8253 3885 8246
      3887 8245 3891 8233 3873 8214 3845 8205
      3837 8205 3838 8206 3830 8227 3870 8271
      3874 8271
TIME...MOT...LOC 0413Z 279DEG 37KT 3868 8233 3850 8207
          3829 8186

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 9:52 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 23, 9:52 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
952 PM EDT WED MAR 23 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL PUSH EAST THROUGH TONIGHT...BRINGING A
COLD FRONT WITH MUCH COOLER AIR IN ITS WAKE. HIGH PRESSURE SETS UP
TO THE NORTH WHILE A LOW PASSES TO THE SOUTH THIS WEEKEND.

&&

.NEAR TERM /THROUGH THURSDAY/...
PLETHORA OF SEVERE WEATHER REPORTS LATE THIS AFTERNOON AND EARLY
THIS EVENING...WITH INSTABILITY AND GOOD DYNAMICS AHEAD OF FRONTAL
BOUNDARY.  THE FRONT IS NOW SINKING ACROSS NORTHERN WEST
VIRGINIA...WITH DRIER AIRMASS BACK A BIT FURTHER IN NORTHERN OHIO.
MOST RAINFALL HAS EXITED CWA...WITH ONLY A FEW LINGERING SHOWERS.

AFTER A QUIET FEW HOURS...HAVE POPS RAMPING UP AGAIN AFTER MIDNIGHT
AS H500 SHORTWAVE SWINGS ACROSS CWA.  UPSLOPE SETUP OCCURS BY 12Z
WITH NW FLOW BEHIND SHORTWAVE.  SNOW MAY MIX IN AS WELL...ALTHOUGH
ANY ACCUMULATION WILL BE LIMITED TO THE HIGHER RIDGES WITH WARM
GROUND AND MARGINAL H850 TEMPS UNTIL LATER ON THURSDAY.  MIN TEMPS
IN GOOD SHAPE OVERALL.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
UPSLOPE COLD ADVECTION FLOW TO OPEN THE PERIOD WITH A SECOND SURGE OF
COLD ADVECTION OVERNIGHT INTO FRI...ALONG WITH DRY ADVECTION.
UPSLOPE CLOUDS ALONG THE MOUNTAINS SHOULD DISSIPATE TOWARD DAWN FRI.

ARCTIC HIGH PRESSURE PRESSURE TAKES UP RESIDENCE OVER SOUTH
CENTRAL CANADA FOR FRI AND THE WEEKEND...UNDER AN OMEGA BLOCK
ALOFT. A LOW PRESSURE WAVE TRACKS S OF THE AREA...UNDER THE RATHER
FLAT FLOW S OF THE OMEGA BLOCK...ACROSS TN AND NC...OVER THE
WEEKEND. RAISED POPS...MAINLY ACROSS THE S...SAT.

USED A BLEND OF THE MET AND MAV FOR TEMPERATURES FOR THE MOST
PART...THE GFS REPRESENTING THE WARMER SOLN WITH THE MORE NWD
TRACK. USED THE NAM12 FOR THE WARM LAYER ALOFT TO DRIVE
PRECIPITATION TYPE. ALSO USED THE NAM12 FOR QPF...WITH AMOUNTS OF
A TENTH OF AN INCH OR LESS PER 6 HOURS.

HAVE SNOW ACROSS CENTRAL AND NORTHERN PORTIONS OF THE AREA LATE
FRI NT INTO SAT BUT THERMAL PROFILES ARE MARGINAL ENOUGH SO THAT
LATE MARCH INSOLATION WILL ACTUALLY BE ENOUGH TO CHANGE THE
PRECIPITATION TO RAIN FOR FRI AFTERNOON. DID GET A FEW TENTHS OF AN
INCH OF SNOW IN A STRIP ACROSS THE N-CENTRAL PORTION OF THE
AREA...SE OHIO THROUGH N-CENTRAL WV AND THE NORTHERN WV
MOUNTAINS...MAINLY LATE FRI NT INTO SAT MORNING...IF IT INDEED DOES
SNOW. SO THIS IS A CONDITIONAL FORECAST. RAIN WILL BE THE
PREDOMINATE PRECIPITATION TYPE ACROSS SOUTHERN PORTIONS OF THE
AREA...JUST WHERE PRECIPITATION IS LIKELIEST TO BEGIN WITH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
WITH HIGHLY ACTIVE WEATHER PATTERN TODAY...DECIDING TO SHIFT STAFF
FOCUS TO NEAR TERM CONVECTION. FOR THE EXTENDED...CHOSE TO ROLL WITH
HPC THINKING AND BLEND SOME ELEMENTS WITH PREVIOUS FORECAST TO HAVE
SOME CONTINUITY. SYSTEM FOR SUNDAY LOOKS TO BE STAYING MAINLY TO THE
SOUTH...BUT DID EXTEND CHC POPS TO THE NORTH TO ACCOUNT FOR GFS
SOLN. THIS THINKING WOULD PUT AT LEAST SOME SNOW SHOWERS MIXING IN
ACROSS THE NORTH AND IN THE MOUNTAINS. KEEPING TEMPS ON THE COOL
SIDE THROUGH THE WEEK AS WE WILL REMAIN UNDER CAA THROUGH EARLY DAY
6 WHEN THE NEXT SYSTEM APPROACHES FROM THE WEST.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
FRONTAL BOUNDARY SINKING SOUTH ACROSS WEST VIRGINIA AT THIS TIME.
VIGOROUS CONVECTION HAS WEAKENED SOMEWHAT AND IS CROSSING
MOUNTAINS.  ONCE STORMS MOVE OUT OVER THE NEXT HOUR OR TWO...EXPECT
VFR CONDITIONS INTO THE PREDAWN HOURS.  WINDS WILL ALSO SLACKEN.
LOWER MVFR CLOUDS SHOULD THEN MOVE IN LATE AND LINGER INTO THURSDAY
AFTERNOON BEFORE LIFTING BACK TOWARDS VFR.  SCATTERED RAIN SHOWERS
ALSO EXPECTED...MIXED WITH SNOW IN THE HIGHER ELEVATIONS...BUT THESE
SHOULD NOT BE TOO SIGNIFICANT.

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: TIMING OF SHOWERS/MVFR CIGS COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            THU 03/24/11
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  L    H    H    H    H    H    L    L    L    L    M    M
HTS CONSISTENCY  H    H    H    H    M    M    L    L    L    L    M    M
BKW CONSISTENCY  M    L    M    H    H    L    H    L    M    M    M    M
EKN CONSISTENCY  M    H    H    H    H    H    H    H    L    L    M    M
PKB CONSISTENCY  M    L    M    M    H    L    H    L    L    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    M    L    L    M    M    M

AFTER 00Z FRIDAY...
SOME MVFR CONDITIONS POSSIBLE ACROSS THE HIGHER ELEVATIONS WITH LOW CLOUDS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH/TRM
NEAR TERM...CL
SHORT TERM...TRM
LONG TERM...TAX
AVIATION...CL
Hazardous weather outlook, Mar 23, 6:56 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
656 PM EDT WED MAR 23 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013-014-016>020-
029>032-242300-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN-
PUTNAM-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-GILMER-LEWIS-HARRISON-
TAYLOR-
656 PM EDT WED MAR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST
VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ015-024>028-033>040-046-047-242300-
DICKENSON-BUCHANAN-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
656 PM EDT WED MAR 23 2011

...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TRM

In the hours before

Local storm report, Mar 23, 7:47 PM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
747 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             MARLINTON               38.22N 80.06W
03/23/2011  U0.50 INCH       POCAHONTAS         WV   PUBLIC

&&

NNNN
Local storm report, Mar 23, 8:28 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
828 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     JEFFREY                 37.97N  81.82W
03/23/2011                   BOONE              WV   911 CALL CENTER

            TREES DOWN ON RT 17. ALSO IN CLOTHIER AND BOB WHITE.

&&

EVENT NUMBER RLX1100370

JFD
Local storm report, Mar 23, 8:34 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON, WV
834 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     JEFFREY                 37.97N  81.82W
03/23/2011                   BOONE              WV   911 CALL CENTER

            TREES DOWN ON RT 17. ALSO IN CLOTHIER AND BOB WHITE.

&&

CORRECTED EVENT TIME

EVENT NUMBER RLX1100370

JFD
Local storm report, Mar 23, 8:45 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
845 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     2 WSW MCGEE             39.36N  80.17W
03/23/2011                   TAYLOR             WV   BROADCAST MEDIA

            TRAILER BLOWN OFF FOUNDATION

&&

EVENT NUMBER RLX1100371

JFD
Local storm report, Mar 23, 8:50 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON, WV
850 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     2 WSW MCGEE             39.36N  80.17W
03/23/2011                   TAYLOR             WV   BROADCAST MEDIA

            TRAILER BLOWN OFF FOUNDATION. COMMUNITY OF HEBZIBAH

&&

CORRECTED REMARKS

EVENT NUMBER RLX1100371

JFD
Local storm report, Mar 23, 9:05 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
905 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     E HURLEY                37.42N  82.02W
03/23/2011                   BUCHANAN           VA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER RLX1100372

JFD

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 12:09 AM EDTSpecial Weather StatementRLXBoone, Jackson, Kanawha, Mason, Putnam51 min
Mar 24, 1:07 AM EDTSpecial Weather StatementRLXNicholas38 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.